Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Irritable bowel syndrome, ofloxacin and ornidazole taken, relief for only some days, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: IBS(Irritable Bowel Syndrome)
Answered by

General & Family Physician
Practicing since : 2009
Answered : 584 Questions
User :   HI
User :   HI Doctor
User :   I have some issue with my stomach
User :   and would like to share it with you
Doctor :   Hi
User :   One yr ago i had IBS .. And i took some medicane for the same ..
Doctor :   Please go ahead
User :   But some how i am not comfortable with my stomach..
User :   out of 365 days ina yr i fell 300 days i have lose motion , and now i am getting use to it
User :   But somewhere i am worried about the same, can you please advice what should i do?
Doctor :   IBS is a condition which is not proven to help with any kind of medicines
Doctor :   Yoga, Relaxation techniques some symptomatic medications are yet being used in developed countries including the prestigious institutes in the world
User :   can it be due to tension ?
Doctor :   Yes
Doctor :   very much
Doctor :   Stress aggravates it
User :   ok
Doctor :   This gives ample information what is going on right now
User :   i use to take ofloxacin and ornidazole for the same .. it gives me relife but only for some days
User :   ok
User :   I also fell my energy level is going down, do u suggest that i should meet some specialist..
Doctor :   I do not advice them each time
Doctor :   It is leading to abuse of medicines
Doctor :   and more problems
Doctor :   Gastroenterologist should be able to help you
User :   Thank you doc.. sure .. i will fix a appointment with Gastroenterologist
Doctor :   I suggest you not to use the above medicines
Doctor :   They could have caused you more problems
User :   ok
Doctor :   Try pepperiment
Doctor :   see if it helps
User :   thank you doc..
Doctor :   Relaxation is important
Doctor :   Seek help with Yoga and Breathing exercises
User :   see you:)
Doctor :   Thank you
Doctor :   for consulting me
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor